# SDR DALA2016081706064

- Difficulty date: August 7, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA LEFT SIDE, BS 1250 BETWEEN LONGERONS 27 AND 36L.  FRAME SPLICE CORRODED.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED FRAME STRAP IAW SRM 51-30-05, 53-30-05 AND DWG 9936073.
